Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The associative forms of the graded Cartan type Lie algebras

Author: Rolf Farnsteiner
Journal: Trans. Amer. Math. Soc. 295 (1986), 417-427
MSC: Primary 17B20; Secondary 17B50
MathSciNet review: 831207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines the Cartan type Lie algebras that possess a nonsingular associative form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B20, 17B50

Retrieve articles in all journals with MSC: 17B20, 17B50

Additional Information

PII: S 0002-9947(1986)0831207-4
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia